Volume 18, Issue 3
Error Estimates for the Laplace Interpolation on Convex Polygons

Weiwei Zhang, Long Hu, Zongze Yang & Yufeng Nie

Int. J. Numer. Anal. Mod., 18 (2021), pp. 324-338.

Published online: 2021-03

Preview Purchase PDF 5 3299
Export citation
  • Abstract

In the natural element method (NEM), the Laplace interpolation error estimate on convex planar polygons is proved in this study. The proof is based on bounding gradients of the Laplace interpolation for convex polygons which satisfy certain geometric requirements, and has been divided into several parts that each part is bounded by a constant. Under the given geometric assumptions, the optimal convergence estimate is obtained. This work provides the mathematical analysis theory of the NEM. Some numerical examples are selected to verify our theoretical result.

  • Keywords

Natural element method, geometric constraints, Laplace interpolation, error estimate.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-18-324, author = {Zhang , Weiwei and Hu , Long and Yang , Zongze and Nie , Yufeng}, title = {Error Estimates for the Laplace Interpolation on Convex Polygons}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2021}, volume = {18}, number = {3}, pages = {324--338}, abstract = {

In the natural element method (NEM), the Laplace interpolation error estimate on convex planar polygons is proved in this study. The proof is based on bounding gradients of the Laplace interpolation for convex polygons which satisfy certain geometric requirements, and has been divided into several parts that each part is bounded by a constant. Under the given geometric assumptions, the optimal convergence estimate is obtained. This work provides the mathematical analysis theory of the NEM. Some numerical examples are selected to verify our theoretical result.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/18722.html} }
TY - JOUR T1 - Error Estimates for the Laplace Interpolation on Convex Polygons AU - Zhang , Weiwei AU - Hu , Long AU - Yang , Zongze AU - Nie , Yufeng JO - International Journal of Numerical Analysis and Modeling VL - 3 SP - 324 EP - 338 PY - 2021 DA - 2021/03 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/18722.html KW - Natural element method, geometric constraints, Laplace interpolation, error estimate. AB -

In the natural element method (NEM), the Laplace interpolation error estimate on convex planar polygons is proved in this study. The proof is based on bounding gradients of the Laplace interpolation for convex polygons which satisfy certain geometric requirements, and has been divided into several parts that each part is bounded by a constant. Under the given geometric assumptions, the optimal convergence estimate is obtained. This work provides the mathematical analysis theory of the NEM. Some numerical examples are selected to verify our theoretical result.

Weiwei Zhang, Long Hu, Zongze Yang & Yufeng Nie. (2021). Error Estimates for the Laplace Interpolation on Convex Polygons. International Journal of Numerical Analysis and Modeling. 18 (3). 324-338. doi:
Copy to clipboard
The citation has been copied to your clipboard